# SDR GLBA20110829A

- Difficulty date: August 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,988 hours, 44,714 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Warning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 T-HANDLE ILLUMINATED IN FLIGHT.  ENGINE SECURED, FIRE EXTINGUISHER ACTIVATED, T-HANDLE REMAINED ILLUMINATED.  LIGHT EXTINGUISHED SHORTLY BEFORE TOUCHDOWN. NO OTHER INDICATION OF FIRE.  PROP WAS VISUALLY VERIFED TO HAVE FEATHERED. MX INSPECTED FIRE LOOP SYS, FOUND LOOSE GROUND ON AFT CONNECTOR, REPAIRED GROUND REF AIM 14.3.0, RAN ENGINES, OPS CHECKED GOOD.
